# SDR CALA2010071500337

- Difficulty date: July 15, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 35,161 hours, 13,064 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Solenoid
- Part number: MSF6012065G01
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BROKEN SHAFT STUCK IN DOOR, DOOR CAME OPEN IN FLT WITH MANUAL PIN INSTALLED.  DOOR WOULD NOT STAY CLOSED IN FLT.  FOUND COCKPIT DOOR LOCK SOLENOID ASSEMBLY INOP.  REMOVED AND REPLACED ASSEMBLY OPS CHECKS GOOD REF AMM 52-52-02 800-801, C11 OK TO CONTINUE.  P/N MSF6012065G01
